# SDR SWAA2022060901138

- Difficulty date: April 29, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Panel
- Part number: 194CL
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL OUTER SKIN IS DISBONDED. (MARKED) / REMOVED 1' DIA OF OUTER SKIN AND PARTIAL DEPTH CORE; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-B;[05] VERIFIED CORRECTIVE ACTIONS 1-4  VALIDATED REPAIR PER SRM 51-70-05-2R-2;[06] POTTED REPAIR AREAS WITH BMS 5-28 TY 7 POTTING LOT AK1P9146K AND SET FOR ROOM TEMP CURE IAW SRM 51-70-05-2R-2 PARA 4.D 'NOTE' AND SRM 51-70-05-2R-11 PARA 4.A-B;[07] CURED POTTING; SANDED POTTING TO CONTOUR; PREPPED AND CLEANED REPAIR AREA; FABRICATED REPAIR PLIES FROM BMS 8-79 LOT 1489137-1 AND BMS 5-129 LOT 1482238-1; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-11 PARA 4.B-D AND SRM 51-70-05-2R-2 PARA 4.F-I<HOT BONDER ID NCX000526 SN 12051216 DATE 10/2022;[08] CURED REPAIR; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-2 PARA 4.I AND 4.K POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2031 DUE 03/23.;[11] APPLIED AND CURED CONDUCTIVE COATING; RESISTANCE CHECK 'GOOD' IAW AMM 51-21-71-370-801 PARA 3.D(2-4) AND 3.D(7)(A)  FLUKE 62 IR THERMOMETER ID ATS2209 SN 43300739WS DATE 10/2022 FLUKE 77 MULTIMETER ID ATS1658 SN 34000350 DATE 03/2023  REFINISHED REPAIR AREA IAW AMM 51-21-99-300-802 PARA 3.C(1)(A-E)>REPAIRED OUTER SURFACE DISBOND ON PANEL 194CL IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11;
